# SDR IXXA0200141S

- Difficulty date: October 19, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Support
- Condition: Corroded
- Location: Rt Wing
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE INBOARD AND OUTBOARD LOWER AREA OF THE NR 2 FLAP HINGE UPPER SUPPORT ON THE RIGHT WING.  REPAIR ACCOMPLISHED REMOVAL OF DAMAGED AREA IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL AND BOEING'S LETTER TIN-MIA-02-00017H.
